# SDR 2008UALA02271

- Difficulty date: April 17, 2008
- Submitted: April 21, 2008
- Operation: Air carrier
- Aircraft: N195UA
- Make and model: Boeing 747422
- Aircraft serial: 26899
- Aircraft time: 44,482 hours, 5,456 cycles
- Engine: Pwa PW4056
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Obstructed
- Location: R3
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 3R DIFFICULT TO CLOSE AND ARM.  FOUND GIRT BAR FITTINGS CONTAMINATED WITH DEBRIS. REMOVED DEBRIS OPERATED DOOR AND LATCH SEVERAL TIMES DOOR OP CHECKED GOOD. AC OK FOR SERVICE.
